Author = Seyed Mahmoud Taheri
Number of Articles: 4
1. SOME PROBABILISTIC INEQUALITIES FOR FUZZY RANDOM VARIABLES

Volume 14, Issue 6, November and December 2017, Pages 119-134

Hamed Ahmadzade; Mohammad Amini; Seyed Mahmoud Taheri; Abolghasem Bozorgnia


2. FUZZY LINEAR REGRESSION BASED ON LEAST ABSOLUTES DEVIATIONS

Volume 9, Issue 1, January and February 2012, Pages 121-140

S. M. Taheri; M. Kelkinnama


3. FUZZY LOGISTIC REGRESSION: A NEW POSSIBILISTIC MODEL AND ITS APPLICATION IN CLINICAL VAGUE STATUS

Volume 8, Issue 1, January and February 2011, Pages 1-17

Saeedeh Pourahmad; S. Mohammad Taghi Ayatollahi; S. Mahmoud Taheri


4. PEDOMODELS FITTING WITH FUZZY LEAST SQUARES REGRESSION

Volume 1, Issue 2, September and October 2004, Pages 45-61

JAHANGARD MOHAMMADI; SYED MAHMOUD TAHERI